# SDR DXTA2019102402972

- Difficulty date: October 22, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N683QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605643
- Aircraft time: 10,755 hours, 8,377 cycles
- Engine: Pwc PW545B
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Sensor
- Part number: 10200083
- Part serial: 08285
- Condition: Unknown
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE ENGINE OIL TEMPERATURE INDICATION HIGH TEMPERATURE - #1 OIL TEMPERATURE FLUCTUATION. DURING CLIMB (PASSING 35,000?) WITH THROTTLE IN CLIMB DETENT, #1 OIL TEMPERATURE FLUCTUATION FROM NORMAL TO MAXIMUM REDLINE. ON LEVEL OFF AND IN CRUISE POWER, #1 OIL TEMPERATURE SETTLES AT 100C AND INTERMITTENTLY FLUCTUATES +- 20C THROUGHOUT THE FLIGHT. #2 OIL TEMPERATURE STEAD AT 80C ALL FLIGHT. NO ABNORMAL SECONDARY INDICATIONS NOTED. *** CORRECTIVE ACTION *** INSPECTED TEMP BULB INSTALLATION AND NO ABNORMAL CONDITION NOTED. RAN L/H ENGINE AND MONITORED TEMP INDICATION AND IT APPEARS TO BE GOOD. CONNECTED P&W ENGINE DOWNLOAD CABLE AND ATTEMPTED TO DOWNLOAD DCU BUT NO COMMUNICATIONS. TRIED MULTIPLE TIMES AND WE WERE ABLE TO DOWNLOAD THE DCU FILE, SENT TO MCC AND P&W FOR REVIEW. REMOVED AND REPLACED OIL TEMP SENSOR, OPS AND LEAK CHECK PASS.
